Invertibility and positive invertibility of integral operators in L

Research output: Contribution to journalArticlepeer-review

5 Scopus citations


Integral operators on space L[0, 1] are considered. Invertibilityconditions, estimates for the norm of the inverse operators and positive invertibilityconditions are established. In addition, bounds for the spectral radius are suggested. Applications to nonselfadjoint differential operators and integro-differential ones are discussed.

Original languageEnglish
Pages (from-to)1-14
Number of pages14
JournalJournal of Integral Equations and Applications
Issue number1
StatePublished - 1 Dec 2001


  • Differential operators
  • Integral operators
  • Integro-differential operators
  • Invertibilityand positive invertibility
  • Norms of inverse operators
  • Spectral radius

ASJC Scopus subject areas

  • Numerical Analysis
  • Applied Mathematics


Dive into the research topics of 'Invertibility and positive invertibility of integral operators in L'. Together they form a unique fingerprint.

Cite this